Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Increase in Appetite?  (Read 82 times)

0 Members and 1 Guest are viewing this topic.

Offline oooyay

  • Newbie
  • *
  • Posts: 35
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Increase in Appetite?
« on: August 24, 2014, 06:14:36 AM »
I've been on Viibyrd 40mg, Risperdal .5 mg, and Lamictal 100mg for the last three months. Ever since I added Risperdal and Lamictal to this combination I've been experiencing an increase in appetite. It just feels like I don't really know when to stop eating, and it always feels like "I'm not quite full" or something to that extent. I particularly have a terrible craving for carbs. There has been a little weight gain here and there, but for the most part I don't think my weight has gone up too badly. I don't want to change medications though since it took a long time to find this combo that balances my emotions.

So I guess these are my questions. Has anyone experienced any sort of weight gain/appetite increase on either Risperdal or Lamictal? Does anyone have any advice on how to deal with an increased appetite due to medications?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4444
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increase in Appetite?
« Reply #1 on: August 24, 2014, 07:57:52 AM »
Has anyone experienced any sort of weight gain/appetite increase on either Risperdal or Lamictal?

It is probably the Risperdal driving the carb cravings. It is a common antipsychotic side-effect. Some report weight gain on Lamictal too, but as many lose it and it is neutral for most. Weight gain can be an issue for some taking SSRIs too, though carb cravings are usually less of a problem. There is not a lot that can be done except maintaining your willpower which you seem to be doing. Diet pills either don't work that well or create other problems.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
3284 Views
Last post April 05, 2010, 04:37:46 PM
by Mew Face
2 Replies
454 Views
Last post February 13, 2013, 06:57:43 PM
by insights
2 Replies
254 Views
Last post March 12, 2013, 02:20:10 AM
by Poptart77
7 Replies
430 Views
Last post April 19, 2014, 12:27:51 PM
by bababel
1 Replies
222 Views
Last post April 16, 2014, 02:38:55 PM
by MobileChucko